Illinois Journal of Mathematics

The splitting theorem for orbifolds

Joseph E. Borzellino and Shun-Hui Zhu

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 38, Issue 4 (1994), 679-691.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256060999

Digital Object Identifier
doi:10.1215/ijm/1256060999

Mathematical Reviews number (MathSciNet)
MR1283015

Zentralblatt MATH identifier
0798.53044

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Borzellino, Joseph E.; Zhu, Shun-Hui. The splitting theorem for orbifolds. Illinois J. Math. 38 (1994), no. 4, 679--691. doi:10.1215/ijm/1256060999. https://projecteuclid.org/euclid.ijm/1256060999


Export citation